# SDR CALA2015092200790

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 46,687 hours, 14,539 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 257T110320
- Part serial: 1946
- Condition: Unserviceable
- Location: Cockpit
- Part time: 29,651 hours, 3,206 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT GO PAST THE OFF POSITION & GEAR WOULD NOT RETRACT.  ALL QRH PROCEDURES WERE COMPLETED & WE RETURNED.  R & R LG CONTROL LEVER MODULE IAW AMM 32-31-01-404-0011.  PERFORMED ALL TESTS, CHECKED GOOD.
